# SDR 2004UALA00858

- Difficulty date: September 7, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS DENTED AT BS 1560, LBL 8, UNDER THE CARGO FLOOR, ON THE UPPER FLANGE.  MAJOR REPAIR ACCOMPLISHED.  FRAME REPAIRED WITH NESTED J-ANGLE.
